Journal of Forensic Dental Sciences
Users Online: 320 
Home Print this page  Email this page Small font size  Default font size   Increase font size
Wide layout Narrow layoutFull screen layout
  Home | About JFDS | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Online submission | Contact us | Advertise | Login 

  Article Access Statistics

Year : 2019 | Volume:  11 | Issue Number:  1 | Page:  42-47

ORIGINAL ARTICLE

Qualitative assessment of the dental groove pattern and its uniqueness for forensic identification
Roy Jyotirmoy, Rohith Muraleedharan M, Nilendu Debesh, Johnson Abraham

Number of times this article was viewed 1133
Number of times this article has been printed  from the site 53
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal